Okay, so I am on Ortho Tricyclen Lo and I am on day 19 of the pack, and I am having spotting. I have 2 "real" pills left to take and the rest are placebo. I started spotting this morning. This is unusual, is it not? I usually start my period on the 2nd or 3rd day into the placebo pills. Could I be pregnant? Isn't this called breakthrough bleeding?
I had really irregular cycles the entire time I was on the pill, so yes, it is unusual but not unheard of. I eventually stopped taking the pill after trying 4 or 5 different versions. I never bled during the 'right' week and it was pretty clear that my body was really unhappy being hormonally influenced that way. Every time I called the dr. with breakthrough bleeding they made me poas and it was always negative and I eventually got tired of the roller coaster.
I was on the pill for 10 years. It was pretty frequently that I got breakthrough bleeding, which is what you are describing. It could be that Ortho-tricyclen lo is not the "right" pill for you. If you are not happy with the way that pill is reacting with you, you may want to ask your gyn to prescribe a monophasic pill - a pill that has the same amount of hormone in all the active pills. Ortho-tricyclen and ortho-tricyclen lo are triphasic, each week has a different level of hormones. For me, my bosy could not handle the drastic change of hormones each week. Definately talk to you gyn if you experience more breakthrough bleeding. Good luck!
I was on Ortho-Lo as well and the same thing happened to me. Prior to that, on regular Ortho, I never had a problem so I figured my body just wasn't happy with the Lo. I went off all bcp so it's no longer an issue.
If you plan to stay on them, I would consult your dr for a different kind...